Publication
Title
Some odd series for π
Author
Language
English
Source (journal)
The mathematical gazette / Mathematical Association [Leicester] - London, 1894, currens
Publication
London : 2016
ISSN
0025-5572
Volume/pages
100:549(2016), p. 496-500
ISI
000386483300013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 17.11.2016
Last edited 05.10.2018
To cite this reference